# SDR UALA2012030601457

- Difficulty date: March 5, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N413UA
- Make and model: Airbus A320-232
- Aircraft serial: 470
- Aircraft time: 60,702 hours, 22,142 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Screw
- Condition: Loose
- Location: Scuff Plate
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DOOR 2R HAS LOUD SQUEAL.  PRESSURIZED ACFT, FOUND FWD SCREW OF CENTER SCUFF PLATE LOOSE.  SECURED SCREW.  ALSO FOUND AIR LEAKAGE AT FWD CORNER OF SCUFF PLATE INBOARD TOP SCREW LOOSE, UNABLE TO TIGHTEN.  TAPED OVER SCREW.  WILL REQUIRE SCUFF PLATE REMOVAL, RESEALING, AND INSTALLATION PER AMM WITHIN 20 DAYS.  SQUEAL NOISE SUBSIDED AFTER THE TIGHTENING OF CTR SCREW AND TAPING OVER THE FWD CORNER LOOSE SCREW.  REPAIRED DOOR SILL AND FASTENER.  PRESSURIZED AC NO LEAKS NOTED.
